This is my first day taking Chantix and have been in and out of the bathroom all day.
No to your question. But I have used Chantix.other than some wacky dreams and a slight mood change they got me off the cigarets.Going on at least 5 years.It took a few months but I was stubborn. I still miss my cigaret but it's a mind thing. You might think of a colonoscopy.anyone can get colon cancer. Good luck..
I would not doubt it could be the culprit after reading this:
YES, Nausea is seen in 30% of people who take Chantix. And while stomach pain is not the most common side effect I am experiencing it now while on Chantix. It is not uncommon to become very constipated during the course of treatment. Drink plenty of water. Not soda, not coffee, WATER. You may want to ask your MD for a stool softener. I would never tell you that the rectal bleeding is a side effect of chantix-yet, if your experiencing constipation that could lead to hemorrhoids and bleeding. If your in and out of the bathroom all day it doesn't sound as if you have the constipation though? I would ask my pharmacist first. First day sounds rough. Very sorry. I was laid up all week-end with side effects-stomach pain-and it is my 2nd month. Physical symptoms are more likely to leave with time than emotional symptoms is what my pharmacist has told me. Good luck. Hope this helps.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2012 • 1 answer
Posted 23 Sep 2012 • 3 answers
My 22 yr old son was diagnosed with proctitis 8 weeks ago. He has up to 10 bouts of rectal bleeding?
Posted 27 Nov 2013 • 1 answer
Posted 11 Dec 2013 • 2 answers
Posted 27 Jan 2017 • 1 answer